# SDR DALA2022010700149

- Difficulty date: March 6, 2018
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 ON ARRIVAL MCO - RAMP REPORTED DENT ON FUSELAGE APPROX. 2 FT FWD AND 1 FT BELOW 4R DOOR. CORRECTIVE ACTION: SUMMARY: DENT ON FUSELAGE STA 1625: STR 18 -19 RH WAS PERMANENT REPAIR PER ETI-57-21-578 REV.3 AND PER ER/A 596321-14 REV. ORIGINAL. (4093414)
